# SDR USAA2009020990308

- Difficulty date: January 29, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 62,123 hours, 27,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: A9299304600600
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EEL - EMERGENCY LIGHT HARNESS AT SEAT NR 2 LT BROKEN.  REPLACED EMERGENCY LIGHT HARNESS AT SEAT NR 2 LT IAW A320 AMM 25-21-41.
